Ad blocker detected: Our website is made possible by displaying online advertisements to our visitors. Please consider supporting us by disabling your ad blocker on our website.
Post your turtle first aid questions here.
1 post • Page 1 of 1
Found a Herp Vet for Kevin. Took him in last week. He got an injection for whatever’s on his shell (told me I have to get shots every three day), and a topical medication. Also, I have been getting him natural sunlight in addition to his basking area. Yesterday was Kevin’s second appointment and shot. He’s been really really tired since, and not basking. So 24 hours after appointment I call vet. It’s after 5 and he explained that the medication doesn’t go through GI Tract so it couldn’t be the meds. My husband and I never seen Kevin this tired. Like sleeping on lower level deck. So it’s after 5, put Kevin outside and set up his OLD basking dock. Which requires me to lower water level etc... The only thing that excited him was the frozen shrimp I fed him with the tweezers. Then sleepy town. Vet said **** If it IS the medication causing this there’s no action we can take. Because it’s already IN him. He didn’t have a reaction last week so why now? Do I have to just wait for it to wear off??
Users browsing this forum: Google [Bot] and 1 guest